# SDR ASOA20140918080

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 38,694 hours, 29,347 cycles
- Engine: Rroyce AE3007A12
- Engine time: 32,647 hours, 24,690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311496
- Condition: Leaking
- Location: Nr 1
- Part time: 32,647 hours, 24,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED BAD FUME ODOR FROM BLEED NR 1, MOST INTENSE WITH HIGH THRUST SETTING CHANGES.  APU USED AS ALTERNATE BLEED SOURCE.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPS CHECKED GOOD.
